• homebound homebound
    October 03, 2009
    Since I lost my job, I have been getting depressed,
    homebound homebound
    October 03, 2009

    I dont feel like getting out of bed, I am taking Serequel and Lacimital, I feel like it is not helping, every day I just watch tv do some chores around the  house and cook, I dont feel like leaving the house at all.  Ever since I lost a wonderful job of seven years, I have been feeling like this, it happened in July 13, I feel like i will never be employed again, I have been on interviews, seen recruiters and nothing, I feel like I really cant live like this.  No interest in anything, what was a small chore now feels huge, please help with advice I hate the way I am living.

    READ MORE

FROM OUR EXPERTS

  • Judy
    Health Guide
    October 03, 2009
    Judy
    Health Guide
    October 03, 2009

    Hello, Homebound.  It makes sense that you are feeling down since losing your job and I think a lot of people are going through that right now.  I'm wondering about the Seroquel because I've taken it, my son's taken it, and I have to say that I could barely function while on it, I finally had to stop.  All I wanted to do was sleep.  So, maybe you should ask your doctor about that and see if you should try something different or something else that counteracts the sedative effect.

     

    Let us know how you're doing, okay?  Some of this is probably normal grieving, but I suspect the Seroquel could be making you feel worse - maybe I'm wrong - so hope you'll check it out.  Good luck.

    • homebound
      October 04, 2009
      homebound
      October 04, 2009

      Thank you soo much for your response, I will make an appointment for this week to see him, should I just stop taking or continue with it, I was on Serequel a couple of months ago, and i felt okay, but now I just want to sleep, I know depression has a lot to do with it, I also dont understand why he said I was bioplar when I am always in the same mode, depressed down dont feel like doing anything, I hope there is help out there, I hate this situation that I am in, it is really starting to affect me. 

      READ MORE
    • Judy
      October 04, 2009
      Judy
      Health Guide
      October 04, 2009

      Hello again, I just now saw your reply and didn't get notified.  I wouldn't stop taking the Seroquel until you see your doctor because maybe there's more to the sleepiness than that.  Are you on a larger dose than you were before?  I know sometimes these side effects go away after a bit.  Also, I would ask him just why he is diagnosing you as bipolar when you don't feel like you have manic episodes.  I know it's no fun feeling like you are and sometimes it just takes awhile to get the right medication.  Good luck, let me know what happens with the doctor.  Hang in there!

      READ MORE
    • homebound
      October 05, 2009
      homebound
      October 05, 2009

      Hi,

       

      Just to let you know I did go see my doctor, he took me off the Serequel and Lacimital and put me on Lexapro and to wait until Thursday to call him to see how I am doing, he said it takes time, I hope this medication works.

      READ MORE
    • Judy
      October 05, 2009
      Judy
      Health Guide
      October 05, 2009

      Good - sounds like your doctor listens to you!  Good luck with the Lexapro.

      READ MORE
    • homebound
      October 05, 2009
      homebound
      October 05, 2009

      Hi,

       

      Thank you for your response.  Have you or do you know anyone who has been taking Lexapro and how the depression has changed.  Again, I sincerely appreciate your taking the time to read my comments and responses and also responding as quickly as you do.  Again, I thank you.

      READ MORE
    • Judy
      October 07, 2009
      Judy
      Health Guide
      October 07, 2009

      Hi, just noticed your comment - didn't get notified again.  My husband takes Lexapro and he thinks it's helped him - he was allergic to just about everything else.  I'd say it's made him less irritable, at least.  He wasn't deeply depressed to start with.  My son was on it at one time, but I can't remember why he had to switch.  I haven't heard any horrible things about it.  Here is a link to some information about the drug, maybe this will help.  Good luck, hope you do well with it.

      READ MORE

FROM OUR COMMUNITY

  • Hope October 13, 2009
    Hope
    October 13, 2009

    Hi I was laid off after working at the same job for eight years.I have had anxiety and depression for years. I wanted to let you know that you are not alone.It is depressing for anyone when they lose there job.If you add prior depression to that it makes it harder.I have had the same problem with not wanting to do anything.It makes you feel aweful.I am pushing myself to get out more.I joined a depression support group.I also see a therapist when I can afford it.You have to try and fill some of those hours that you would be working with some positive things.I have just started lexapro 10mg.The only side effect so far has been headaches.The headaches seem to be going away now.I have been on it for two weeks.Hope this helps keep up the faith we are all with you.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.